# SDR MZZA99131

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A IG CORROSION WAS FOUND ON BS 1130 AND LBL 46 SEAT TRACK.  THE CORRODED AREA WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 55-10-05 FIG 1.  (M)
